MAUDE Adverse Event Report: ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION, TM PRIMARY PATELLA

ZIMMER TMT NEXGEN COMPLETE KNEE SOLUTION, TM PRIMARY PATELLA
Model Number 00-5878-065-29
Health Effect - Clinical Code Pain (1994)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation in progress.
 
Event or Problem Description
Patient experience sever pain at 6 months post -op.
 
Event or Problem Description
It was reported that the patient was experiencing pain at 6 months post implantation.There has been no report of medical intervention or revision.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Medical records were reviewed and identified patient had severe pain at 6-month post op visit.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN COMPLETE KNEE SOLUTION, TM PRIMARY PATELLA
Common Device Name
PRIMARY PATELLA
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key8739133
Report Number3005751028-2019-00015
Device Sequence Number16217690
Product Code JWH
UDI-Device Identifier00889024465664
UDI-Public(01)00889024465664(17)230731(10)64051018
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number00-5878-065-29
Device Catalogue Number00587806529
Device Lot Number64051018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date06/27/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient Weight90